Doctor insights on:
Does The Use Of Topical Corticosteroids Cause Dark Spots
Topical steroids: Topical steroids could cause reactions like any other topical. It might cause trouble with skin "thinning", atrophy, blood vessel dilatation. It can also cause hypopigmenation and hyperpigmentation=dark spots. It should be used in the right concetration on the right area. What you use on your body might not be appropriate for face. It is available in very strong or very weak formulation.. ...Read more
Had a small itchy spot on my areola so I put corticosteroid cream on it for 3 days. Now I see the areola has turned dark. Is this normal?
10yr old has had corticosteroid 3x day for signs of eczema? being monitored is this a concern if it's been mth.patchy spots pink itchy is it ezcema?
Go to a different DR: Preferably a dermatologist. Immediately. Beware of Prednisone for eczema. If used at all, the entire dose must be in AM, never 2 days in a row. Not more than 10 or 20mg. Dosing 3x a day will cause side effects which are serious. You can give my name. I am easy to find. ...Read more
Derm gave me corticosteroid for 3 red, welt-size spots on fingers (appeared in dec). Helped little but does not seem to be healing. How do I treat?
I had a corticosteroid shot on tuesday in elbow for an injury. The spot is sore, red, swollen with a small lump. Is this normal?
Ice and time: Put some ice on it and give it a little more time. If the situation becomes worse or continues to persist then call the doctor. ...Read more
Are there any other causes of redness on the face associated with mild/moderate topical corticosteroid use apart from RSS from TSA?
Kindly decipher: What do you mean by RSS and TSA? ...Read more
Many: There are many long term side effects of steroid use. Here are some and the mayo clinic website that discusses in greater detail: Clouding of the lens in one or both eyes (cataracts) High blood sugar, which can trigger or worsen diabetes Increased risk of infections Thinning bones Suppressed adrenal gland http://www.mayoclinic.org/steroids/art-20045692 ...Read more
Could I use guanfacine to counteract the anxiety and agitation caused by inhaled corticosteroids?They unclog my nose but make me super on edge/anxious
It would be unusual.: It would be unusual for topical corticosteroids to cause weight fluctuations. Although there are many strengths of topical steroids, unless you were to use an unusual amount these steroids it would be unlikely to cause any weight changes. Oral corticosteroids can cause weight gain if taken for a significant period of time. With short term steroid use, there are usually minimal side effects. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- What does prolonged use of adderall cause the body?
- Does the use of condom cause infertility in male?
- Causes of dark spots developing on the chest torso
- Ask a doctor a question free online
- Causes of purple spots on the tongue
- Causes of itchy red spots on the chest
- Can liver problems cause brown spots on the bottom of feet?
- What could be causing the skin on my hands to get dark spots?
- Talk to a pharmacologist online for free